# SDR MALA020251

- Difficulty date: April 9, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, IN CVG, REPAIR OF FUSELAGE DENT AT FRAME 4 IAW EO A53077.
